# SDR SWAA2025021993251

- Difficulty date: February 5, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N1801U
- Make and model: Boeing 737-8
- Aircraft serial: 60223
- Aircraft time: 8,072 hours, 4,124 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR - FASTENERS WORN BELOW INTERNAL DOOR HANDLE CAM. MARKED<[01] REMOVED AND REPLACED WORN FASTNERS PER SRM 51-40-02. REFERENCE CARD TTG8Q00YJK24 FOR CAM WASHER INSTALLATION FOR PROPER CLEARANCE OF FASTNERS.;[02] INSPECTED WORK ACCOMPLISHED.
